×

On Riemann surfaces with non-unique cyclic trigonal morphism. (English) Zbl 1137.30013

A closed Riemann surface which can be realized as a 3-sheeted covering of the Riemann sphere is called trigonal, and such a covering will be called a trigonal morphism. If the trigonal morphism is a cyclic regular covering, the Riemann surface is called cyclic trigonal Riemann surface. Accola showed that the trigonal morphism is unique for Riemann surfaces of genus greater or equal to 5. Using the characterization of cyclic trigonality by Fuchsian groups given by the first two authors [Math. Scand. 98, No. 1, 53–68 (2006; Zbl 1138.30023)], we obtain the Riemann surfaces of low genus with non-unique trigonal morphisms.

MSC:

30F20 Classification theory of Riemann surfaces
30F15 Harmonic functions on Riemann surfaces
30F35 Fuchsian groups and automorphic functions (aspects of compact Riemann surfaces and uniformization)

Citations:

Zbl 1138.30023
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Accola, R.D.M.: On cyclic trigonal Riemann surfaces, I. Trans. Am. Math. Soc. 283, 423–449 (1984) · Zbl 0584.14016
[2] Accola, R.D.M.: A classification of trigonal Riemann surfaces. Kodai Math. J. 23, 81–87 (2000) · Zbl 0966.14021
[3] Costa, A.F., Izquierdo, M.: On real trigonal Riemann surfaces. To appear in Math. Scand. · Zbl 1138.30023
[4] Coxeter, H.S.M., Moser, W.O.J.: Generators and relations for discrete groups. Springer-Verlag, Berlin. 1957 · Zbl 0077.02801
[5] González-Díez, G.: On prime Galois covering of the Riemann sphere. Ann. Mat. Pure Appl. 168, 1–15 (1995) · Zbl 0846.30029
[6] Kato, T., Horiuchi, R.: Weierstrass gap sequences at the ramification points of trigonal Riemann surfaces. J. Pure Appl. Alg. 50, 271–285 (1988) · Zbl 0649.14009
[7] Magnus, W.: Noneuclidean Tessellations and Their Groups. Academic Press, New York, 1974 · Zbl 0293.50002
[8] Singerman, D.: Subgroups of Fuchsian groups and finite permutation groups. Bull. London Math. Soc. 2, 319–323 (1970) · Zbl 0206.30804
[9] Singerman, D.: Finitely maximal Fuchsian groups. J. London Math. Soc. 6, 29–38 (1972) · Zbl 0251.20052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.